# SDR ASAA2018120397171

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,583 hours, 4,559 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 29,941 hours, 10,583 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RIGHT PACK LIGHT ILLUMINATED. RAN QRH, LIGHT DID NOT INITIALLY GO OUT. TRIED RESET SECOND TIME PACK LIGHT WENT OUT ON TAXI BACK TO GATE PACK LIGHT ILLUMINATED AGAIN.  GROUNDED - YES. ACCOMPLISHED BITE OF BOTH TEMP CONTROLLERS REF B737-900 FIM 21-62 TASK 801 #1 CONT NO FAULTS, #2 ON VERIFY TCV THIS PACK FAULTED AND WILL NOT RESET. REMOVED AND REPLACED RH TEMP CONTROL VALVE IN REF TO B737-900 AMM 21-51-10-400-801 3(F)(2). REMOVED AND REPLACED RH RAM AIR EXHAUST ACTUATOR OPS NORMAL.
